按条件检索“5,144”条记录

已选条件: 数据来源: SCOPUS × 数据来源: CSCD × 数据来源: CSSCI × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Antimagic orientations of even regular graphs EI SCOPUS SCIE

作者:Li, Tong; Song, Zi-Xia; Wang, Guanghui; Yang, Donglei; Zhang, Cun-Quan

作者机构:[Li, Tong; Wang, Guanghui; Yang, Donglei] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Song, Zi-Xia] Univ Cent Florida, Dept Math, Orlando, FL 32816 USA.; [Zhang, Cun-Quan] West Virginia Univ, Dept Math, Morgantown, WV 26506 USA.

来源:JOURNAL OF GRAPH THEORY,2019,Vol.90,Issue.1,46-53

资源类型:期刊论文

WOS:000450004500004

2. Prediction of Driver Modules via Balancing Exclusive Coverages of Mutations in Cancer Samples EI SCOPUS SCIE

作者:Gao, Bo; Zhao, Yue; Li, Yang; Liu, Juntao; Wang, Lushan; Li, Guojun; Su, Zhengchang

作者机构:[Gao, Bo; Li, Yang; Liu, Juntao; Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Gao, Bo; Li, Yang; Wang, Lushan; Li, Guojun] Shandong Univ, State Key Lab Microbial Technol, Jinan 250100, Shandong, Peoples R China.; [Zhao, Yue] Chinese Acad Sci, Acad Math & Syst Sci, IAM, MADIS,NCMIS, Beijing 100190, Peoples R China.; [Zhao, Yue] Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China.; [Su, Zhengchang] Univ North Carolina Charlotte, Coll Comp & Informat, Dept Bioinformat & Genom, 9201 Univ City Blvd, Charlotte, NC 28223 USA.

来源:ADVANCED SCIENCE,2019,Vol.6,Issue.4

资源类型:期刊论文

WOS:000459168700003

3. Polynomial decay of correlations for almost Anosov diffeomorphisms SCOPUS SCIE

作者:Zhang, Xu; Hu, Huyi

作者机构:[Hu, Huyi] Michigan State Univ, Dept Math, E Lansing, MI 48824 USA.; [Zhang, Xu] Shandong Univ, Dept Math, Weihai 264209, Shandong, Peoples R China.

来源:ERGODIC THEORY AND DYNAMICAL SYSTEMS,2019,Vol.39,Issue.3,832-864

资源类型:期刊论文

WOS:000457176700011

4. A weak Galerkin finite element method for solving nonlinear convection-diffusion problems in two dimensions EI SCOPUS SCIE

作者:Cheichan, Mohammed S.; Kashkool, Hashim A.; Gao, Fuzheng

作者机构:[Cheichan, Mohammed S.; Kashkool, Hashim A.] Univ Basrah, Coll Educ Pure Sci, Dept Math, Basrah, Iraq.; [Gao, Fuzheng] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.354,149-163

资源类型:期刊论文

WOS:000461602500010

5. Adaptive rational fractal interpolation function for image super-resolution via local fractal analysis EI SCOPUS SCIE

作者:Yao, Xunxiang; Wu, Qiang; Zhang, Peng; Bao, Fangxun

作者机构:[Yao, Xunxiang; Wu, Qiang; Zhang, Peng] Univ Technol Sydney, Fac Engn & Informat Technol, Sydney, NSW 2007, Australia.; [Bao, Fangxun] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.

来源:IMAGE AND VISION COMPUTING,2019,Vol.82,39-49

资源类型:期刊论文

WOS:000465050200004

6. Identifiability of Boolean Networks via Output Data and Initial States EI SCOPUS

作者:Yu, Yongyuan ;Feng, Jun-E

作者机构:[Yu, Y] School of Mathematics, Shandong University, 27 Shanda Nanlu, Jinan, Shandong, 250100, China;[ Feng, J.-E] School of Mathematics, Shandong University, 27 Shanda Nanlu, Jinan, Shandong, 250100, China

会议名称:6th International Conference on Positive Systems, POSTA 2018

会议日期:25 August 2018 through 27 August 2018

来源:Lecture Notes in Control and Information Sciences,2019,Vol.480,289-298

资源类型:会议论文;期刊论文

7. Characterization of Dynamics of a Class of Polynomial Automorphisms in C-n SCOPUS SCIE

作者:Zhang, Xu

作者机构:[Zhang, Xu] Shandong Univ, Dept Math, Weihai 264009, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2019,Vol.29,Issue.1

资源类型:期刊论文

WOS:000458547600009

8. Growth on Meromorphic Solutions of Non-linear Delay Differential Equations SCOPUS SCIE

作者:Hu, Pei-Chu; Wang, Qiong-Yan

作者机构:[Hu, Pei-Chu; Wang, Qiong-Yan] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN,2019,Vol.26,Issue.1,131-147

资源类型:期刊论文

WOS:000461757100009

9. General decomposition of fuzzy relations: Semi-tensor product approach SCOPUS

作者:Fan H.; Feng J.-E.; Meng M.; Wang B.

作者机构:[Fan, H] School of Mathematics, Shandong University, Jinan, 250100, China, School of Mathematics Sciences, Dezhou University, Dezhou, 253023, China;[ Feng, J.-E] School of Mathematics, Shandong University, Jinan, 250100, China;[ Meng, M] School of Electrical and Electronic Engineering, Nanyang Technological University, Singapore, 639798, Singapore;[ Wang, B] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Fuzzy Sets and Systems,2019

资源类型:期刊论文

10. Further results on dynamic-algebraic Boolean control networks EI SCOPUS SCIE

作者:Wang, Sen; Feng, Jun-E; Yu, Yongyuan; Zhao, Jianli

作者机构:[Wang, Sen; Feng, Jun-E; Yu, Yongyuan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhao, Jianli] Liaocheng Univ, Sch Math Sci, Liaocheng 252000, Peoples R China.

来源:SCIENCE CHINA-INFORMATION SCIENCES,2019,Vol.62,Issue.1

资源类型:期刊论文

WOS:000454266300002

11. Stability and convergence of characteristic MAC scheme and post-processing for the Oseen equations on non-uniform grids EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.342,94-111

资源类型:期刊论文

WOS:000447376100008

12. Observer-based finite-time stabilization for discrete-time switched singular systems with quadratically inner-bounded nonlinearities EI SCOPUS SCIE

作者:Sun, Yuchen; Ma, Shuping

作者机构:[Sun, Yuchen; Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL,2019,Vol.29,Issue.6,2041-2062

资源类型:期刊论文

WOS:000461500100025

13. List strong edge coloring of planar graphs with maximum degree 4 SCOPUS SCIE

作者:Chen, Ming; Hu, Jie; Yu, Xiaowei; Zhou, Shan

作者机构:[Chen, Ming; Yu, Xiaowei; Zhou, Shan] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Jiangsu, Peoples R China.; [Hu, Jie] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.5,1471-1480

资源类型:期刊论文

WOS:000462691000023

14. Behavior of meromorphic solutions of composite functional-difference equations SCOPUS

作者:Liu M.-L.; Gao L.-Y.

作者机构:[Liu, M.-L] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Gao, L.-Y] Department of Mathematics, Jinan University, Guangzhou, Guangdong 510632, China

来源:Journal of Computational Analysis and Applications,2019,Vol.27,Issue.7,1124-1141

资源类型:期刊论文

15. Compact Difference Scheme for Time-Fractional Fourth-Order Equation with First Dirichlet Boundary Condition SCOPUS SCIE

作者:Cui, Mingrong

作者机构:[Cui, Mingrong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2019,Vol.9,Issue.1,45-66

资源类型:期刊论文

WOS:000457602000004

16. EXTENSION OF THE STRONG LAW OF LARGE NUMBERS FOR CAPACITIES SCOPUS SCIE SSCI

作者:Chen, Zengjing; Huang, Weihuan; Wu, Panyu

作者机构:[Chen, Zengjing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Huang, Weihuan; Wu, Panyu] Shandong Univ, Zhongtai Secur Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.

来源:MATHEMATICAL CONTROL AND RELATED FIELDS,2019,Vol.9,Issue.1,175-190

资源类型:期刊论文

WOS:000454843700008

17. Hill-type formula for Hamiltonian system with Lagrangian boundary conditions SCOPUS SCIE

作者:Hu, Xijun; Ou, Yuwei; Wang, Penghui

作者机构:[Hu, Xijun; Wang, Penghui] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Ou, Yuwei] Sun Yat Sen Univ, Sch Math Zhuhai, Zhuhai, Guangdong, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2019,Vol.267,Issue.4,2416-2447

资源类型:期刊论文

WOS:000468110200012

18. An improvement of Lichiardopol\'s theorem on disjoint cycles in tournaments EI SCOPUS SCIE

作者:Ma, Fuhong; Yank, Jin

作者机构:[Ma, Fuhong; Yank, Jin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.347,162-168

资源类型:期刊论文

WOS:000454116700014

19. Zero-density estimate of L-functions for cusp forms SCOPUS SCIE

作者:Ren, Xiumin; Zhang, Wei

作者机构:[Ren, Xiumin; Zhang, Wei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.194,284-296

资源类型:期刊论文

WOS:000447962300011

20. An upwind center difference parallel method and numerical analysis for the displacement problem with moving boundary EI SCOPUS SCIE

作者:Li, Changfeng; Yuan, Yirang

作者机构:[Li, Changfeng] Shandong Univ, Sch Econ, 27 Shanda Nanlu, Jinan 250100, Shandong, Peoples R China.; [Yuan, Yirang] Shandong Univ, Inst Math, Jinan, Shandong, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2019,Vol.35,Issue.5,1654-1675

资源类型:期刊论文

WOS:000475985300003

共 258 页, 5,144 条记录

TOP